# SDR VNAA0601013

- Difficulty date: January 14, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 4,695 hours, 4,637 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WITH FLAPS AT 20 DEGREES THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW ABORTED THE APPROACH AND FOLLOWED THE QRH.  THE APPROACH WAS RE-ESTABLISHED AND THE AIRCRAFT LANDED FLAPS 20 DEGREES WITH NO FURTHER INCIDENT.  MAINTENANCE RESET AND OPERATIONALLY TESTED THE FLAP SYSTEM.  THE FLAPS OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
